Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Frustrated with SSRI's

Posted by Michelle41 on February 24, 2010, at 10:50:52

In reply to Re: Frustrated with SSRI's Michelle41, posted by Deneb on February 24, 2010, at 10:34:38

> Hello Michelle41
>
> Welcome to Psycho-Babble! That sounds like a awful side effect. I hope you find some answers.
>
> Deneb

Thanks Deneb :)
I have been off Prozac for 2 days and I feel MUCH better!! No blurred vision, heart issues, chest pain or panic! I have been doing a slow taper from 10 mg every day to 5mg every day to 5mg every 2 days.. I really do like prozac when it works! I am thinking that taking it every day is giving me too much serotonin :( I will be posting more updates..
<3 Michelle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Michelle41 thread:937659
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/937810.html